# SDR AALA202104289003

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Bent
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR AFT GIRT BAR YELLOW WITNESS INDICATOR FITTING IS BENT/GOUGED. REMOVED AND REPLACED L2 DOOR AFT GIRT BAR YELLOW WITNESS INDICATOR FITTING PER SRM 51-40-02.
